Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonlinear wave equations and singular solutions

Author: Hideshi Yamane
Journal: Proc. Amer. Math. Soc. 135 (2007), 3659-3667
MSC (2000): Primary 35L70, 35A20
Published electronically: August 14, 2007
MathSciNet review: 2336582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct solutions to nonlinear wave equations that are singular along a prescribed noncharacteristic hypersurface, which is the graph of a function satisfying not the Eikonal but another partial differential equation of the first order. The method of Fuchsian reduction is employed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L70, 35A20

Retrieve articles in all journals with MSC (2000): 35L70, 35A20

Additional Information

Hideshi Yamane
Affiliation: Department of Physics, Kwansei Gakuin University, Gakuen 2-1, Sanda, Hyougo 669-1337, Japan

Keywords: Nonlinear wave equation, nonlinear Fuchsian equation, singular Cauchy problem
Received by editor(s): March 21, 2006
Received by editor(s) in revised form: September 8, 2006
Published electronically: August 14, 2007
Additional Notes: This research was partially supported by Grant-in-Aid for Scientific Research (No.17540182), Japan Society for the Promotion of Science.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.